Vol 10 (2016) , 1-2

Open Access Open Access  Restricted Access Subscription Access


Stanisław Domoradzki

Digital Object Identifier (DOI): 10.14708/am.v10i0.2917


Dear Readers,

Here is the 10th volume of the Series VI of the "Roczniki Polskiego Towarzystwa Matematycznego" (Annals of the Polish Mathematical Society)-- Antiquitates Mathematicae, a journal devoted to history of mathematics. We are offering  for reading 13 texts in 5 sections.

Pages: 1-2

Full Text: PDF PDF (Polski)

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Creative Commons License   Antiquitates Mathematicae by Polish Mathematical Society is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.
Based on a work at http://am.ptm.org.pl/.
Permissions beyond the scope of this license may be available at http://www.ptm.org.pl/.

Print ISSN: 1898-5203, Online ISSN: 2353-8813

The journal is abstracted and indexed in: